# SDR HNAA2016061500178

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 39,288 hours, 35,588 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FWA CLOSE SPOILER FAIL EICAS MESSAGE ON TAXI MESSAGE EXTINGUISHED AFTER 30 SECONDS.  FLAPS WERE AT 9 DEGREES.  INSPECTED AND FOUND TO BE TRANSITORY CONDITION OF THE SPOILER CONTROL UNIT.  NO RELATED MESSAGES ON EICAS CMC 27-63-00-810-802-A.  OK FOR SERVICE.
